Pacific Journal of Mathematics

Polynomial hulls of graphs.

H. Alexander

Article information

Source
Pacific J. Math., Volume 147, Number 2 (1991), 201-212.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644905

Mathematical Reviews number (MathSciNet)
MR1084704

Zentralblatt MATH identifier
0712.32012

Subjects
Primary: 32E20: Polynomial convexity

Citation

Alexander, H. Polynomial hulls of graphs. Pacific J. Math. 147 (1991), no. 2, 201--212. https://projecteuclid.org/euclid.pjm/1102644905


Export citation

References

  • [I] H. Alexander, A note on polynomial hulls, Proc. Amer. Math. Soc, 33 (1972), 389-391.
  • [2] H. Alexander and J. Wermer, Polynomial hulls with convex fibers, Math. Ann., 271 (1985), 99-109.
  • [3] E. Bedford and B. Gaveau, Envelopes ofholomorphy of certain 2-spheresin C2, Amer. J. Math., 105 (1983), 975-1009.
  • [4] E. Bedford and W. Klingenberg, On the envelope ofholomorphy of a 2-sphere in C2, preprint, 1988.
  • [5] E. Bishop, Holomorphic completions, analytic continuations and the interpola- tion of semi-norms, Ann. of Math., 78 (1963), 468-500.
  • [6] A. Browder, Cohomology of maximal ideal spaces, Bull. Amer. Math. Soc, 67 (1961), 515-516.
  • [7] T. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969.
  • [8] L. Hormander, An Introduction to Complex Analysis in Several Variables,Van Nostrand Reinhold, N.Y., 1966.
  • [9] G. Lupacciolu, A theorem on holomorphic extensions of CR-functions, Pacific J. Math., 124(1986), 177-191.
  • [10] K. Oka, Sur lesfunctions analytiques de plusieurs variablesII. Domaines d'holo- morphie, J. Sci. Hiroshima, 7 (1937), 115-130.
  • [II] Z. Slodkowki, Polynomially convex hulls with convex sections and interpolating spaces, Proc. Amer. Math. Soc, 96 (1986), 255-260.
  • [12] G. Stolzenberg, Polynomially and rationally convex sets, Acta Math., 109 (1963), 259-289.
  • [13] G. Stolzenberg, A hull with no analytic structure, J. Math. Mech., 12 (1963), 103-112.
  • [14] E. L. Stout, Analytic continuation and boundary continuity offunctions ofseveral complex varibles,Proc Royal Soc. of Edinburgh, 89 (1981), 63-74.
  • [15] E. L. Stout, The Theory of Uniform Algebras, Bogden and Quigley, Tarrytown-on- Hudson, N.Y., 1971.
  • [16] J. Wermer, On algebras of continuous functions, Proc Amer. Math. Soc, 4 (1953), 866-869.
  • [17] J. Wermer, Polynomially convex hulls and analyticity, Arkiv for Mat., 20 (1982), 129-135.
  • [18] Z. Slodkowski, Complex interpolation of normed and quasinormed spaces in several dimensions, II. Propertiesof harmonic interpolation, preprint.